# SDR VGCA20250805016

- Difficulty date: August 5, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N216WE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 44,542 hours, 25,488 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BMS3-27 IS NO LONGER PROCURABLE. BOEING SR KFC-GUC-24-0105-09B APPROVED THE USE OF BMS3-38 AS AN ALTERNATE.
